Countably additive measures in cores of games

Yakar Kannai

Research output: Contribution to journalArticlepeer-review

39 Scopus citations
Original languageEnglish
Pages (from-to)227-240
Number of pages14
JournalJournal of Mathematical Analysis and Applications
Volume27
Issue number2
DOIs
StatePublished - Aug 1969
Externally publishedYes

Bibliographical note

Funding Information:
* This research started while the author was a research member at the Cowles Foundation in Yale University, and was completed at the Institute for Advanced Study under National Science Foundation grant GP7952X. A part of the research was done while the author visited the University of California at Berkeley. This visit was supported by National Science Foundation grant.

Cite this